# SDR CA100927001

- Difficulty date: September 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,654 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 85411406101
- Condition: Broken
- Location: Lt Nacelle
- Part time: 49,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING LOWER PACKER SHIMS (REF SB8-54-19), THE BUSHING WAS FOUND BROKEN IN 2 PARTS.  NR1 ENGINE LOWERED AND THE LOWER, INBD NACELLE STRUT REMOVED.  THE REMAINING PART OF THE BROKEN BUSHING REMOVED FROM THE LONGERON/WEB WITH A PULLER. NEW PART INSTALLED, STRUT AND ENGINE INSTALLED.  REF: IPC 54-40-00, FIG. 10, PAGE 0, ITEM 240.
